# SDR CALA2025072406864

- Difficulty date: July 18, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A83014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL  STAB RIB HSS 92.70, STIFFENER NR 1 CRACKED AT LOWER TRANSITION RADIUS.  ACCOMPLISHED REPAIR AT RT HORIZ STAB RIB HSS 92.70, STIFFENER NR 1 IAW SRM 55-10-09-2R-5.
